| Model Number |
TSGC0801 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported difficult to remove.Additionally, a review of the complaint history identified similar complaints reported to this lot, and this device appears to be related to a potential product quality issue.The investigation determined that the reported difficult to remove may be related to a potential product quality issue.This complaint falls within the scope of an exception, as the complaint description and device code match the specific issue described in the exception.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4-5 functional tricuspid regurgitation (tr) for a triclip procedure.After completing the procedure, it was unable to remove the triclip steerable guide catheter (tsgc) from the stabilizer.Tsgc was removed from the patient when it was still attached to the stabilizer.After removing from the patient, it needed more force to pull tsgc from the stabilizer.All steps were followed as per ifu.The final tr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.